# SDR 2008UALA04353

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,792 hours, 4,657 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING AT ROWS 6-8 RT SIDE TURN OFF AND ON RANDOMLY.  FOUND LOOSE LIGHT GUARD.  SECURED LIGHT GUARD OP CHECK GOOD.  ACFT OK FOR SERVICE.
